# SDR SWAA980274

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Doubler
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND APU DOOR FWD HINGE AFT ANGLE BRACKET DOUBLER CRACKED IN RADIUS.  REPAIRED PER BOEING SRM.
